# SDR SWAA2021090799963

- Difficulty date: July 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 312-328 Lbl47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS 328 AND LBL 47 FWD GALLEY AND LAV ; 2021-341468 / [01] REMOVED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS 328 AND LBL 47 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02;TOOK MEASURE OF CRACK IS:L 1.981 ; TOOL USED CALIPER P/N:DIGITAL 150; S/N: AE-412606; DUE DATE: 21-MAY-22 AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND MORE DAMAGE.; [02] STEP 1 COMPLETED.; [03] DRILLED HOLES ON NEW WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS 328 AND LBL 47 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-05.; [04] STEP 3 COMPLETED; RII.; [05] APPLIED PROTECTIVE TREATMENT ON HOLES OF NEW INTERCOSTAL I.A.W B737-700 SRM 51-20-01 AND OK TO INSTALL NEW WEB INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS312 TO BS 328 AND LBL 47 FWD GALLEY AND LAV.; [06] STEP 5 COMPLETED; RII.; [07] INSTALLED NEW WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS 328 AND LBL 47 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02 AND DWG 141A5400 REV-.; [08] WEB INTERCOSTAL INSTALLATION COMPLETE PER STEP 7 RII ACCOMPLISHED; [09] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS 328 AND LBL 47 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 141A5400 REV-.; [10] STEP 9 COMPLETED RII
